# SDR 96UAL900406

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Pins
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, RETURNED TO FIELD.  *S/D*  GEAR PINS WERE FOUND INSTALLED AFTER AIRCRAFT RETURNED TO FIELD.  REMOVED GEAR PINS AND RETURNED AIRCRAFT TO SERVICE.
